EconPapers    
Economics at your fingertips  
 

Computational algebraic algorithms for the reliability of generalized k-out-of-n and related systems

Eduardo Sáenz-de-Cabezón and Henry P. Wynn

Mathematics and Computers in Simulation (MATCOM), 2011, vol. 82, issue 1, 68-78

Abstract: Identities and bounds for the reliability of coherent systems are analysed and computed using the techniques of commutative algebra. The techniques are applied to the analysis of some of the most relevant k-out-of-n class systems. The efficiency of the algebraic approach in obtaining exact identities, bounds and asymptotic formulas shows good performance when compared with results from the literature. The papers points to some new applications of these techniques that emphasize the connection of algebra and probability in this context.

Keywords: System reliabilty; k-out-of-n Systems; Monomial ideals; Minimal free resolutions (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847541000265X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:82:y:2011:i:1:p:68-78

DOI: 10.1016/j.matcom.2010.07.028

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:82:y:2011:i:1:p:68-78